# SDR AALA202307107162

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 22,484 hours, 9,521 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R FORWARD SERVICE DOOR IS DIFFICULT TO ARM AND DISARM. MAINTENANCE ADJUSTED 1R GIRT BAR SLIDE BRACKETS PER AMM 25-66-02.
